# SDR AALA202309071861

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 16,719 hours, 7,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT SLIDE GRIT BAR CLIP LOOSE. INSPECTED AND RESECURED L1 DOOR GRIT BAR AND GRIT BAR CLIP. PER AMM 25-66-02.
